# SDR 6CBA202303310002

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N124AF
- Make and model: Pilats PC24
- Aircraft serial: 101
- Aircraft time: 4,561 hours, 3,356 cycles
- Engine: Wilint FJ444A
- Engine time: 4,207 hours, 3,098 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM KPSM TO KACK, THE CREW REPORTED A YELLOW CAUTION MESSAGE, "MAIN BRAKE FAIL."  THE CREW DIVERTED BACK TO KPSM AND LANDED WITHOUT INCIDENT.  TECHNICIANS DOWNLOADED ACMF AND FHDB FILES TO SEND TO PILATUS FOR ANALYSIS IAW PILATUS AMM PC24-A-E45-45-0000-00A-551A-A AND SERVICED HYDRAULIC FLUID IAW PILATUS AMM-PC24-A-A12-20-0005-00A-212A-A.  PILATUS TECHNICAL SUPPORT REQUESTED BRAKE SYSTEM TEST 11 IAW PILATUS AMM-PC24-A-E32-40-0000-00A-340A-A, IF CHECKS GOOD THEN MONITOR AIRCRAFT AFTER RETURN TO SERVICE.
TECHNICIANS PERFORMED TEST 11 IAW PILATUS AMM-PC24-A-E32-40-0000-00A-340A-A. NO DEFECTS NOTED.
